• Zielgruppen
  • Suche
 

Matthias Schütt


Institut für Algebraische Geometrie
Gottfried Wilhelm Leibniz Universität Hannover
Welfengarten 1
30167 Hannover
room: g131

phone:+49 511 762-3593
fax:+49 511 762-5803
mail:schuettmath.uni-hannover.de
homepage:http://www.iag.uni-hannover.de/~schuett/index_de.html
hours:Mo 11:30-12:00 (im Semester)

Bild von  Matthias Schütt

Lectures

Winter term 2017/18
Lecture Algebraic Surfaces (Mon 8:40 - 10:10, f107; Fri 12:15 - 13:45, g005)
Tutorial Algebraic Surfaces (Fri 14:00 - 15:30, g123)
Seminar on Algebraic Geometry (Thu 16:30 - 18:00, b302)
Seminar on arithmetic geometry and number theory (Thu 12:00 - 13:00, g117)

For further Information please visit Stud.IP

 

Summer term 2017
Lecture Mathematics for engineers II (Mon 16-18, Thu 9-11)
Seminar "Modular curves" (Tue 10-12)
Seminar on Algebraic Geometry (Thu 16:30 - 18:00)
Seminar on arithmetic geometry and number theory (Thu 12:00 - 13:00)

Research area

  • Arithmetic of K3 surfaces, in particular singular K3 surfaces and K3 surfaces of high Picard number or with automorphisms
  • Enriques surfaces - arithmetic and geometry
  • Picard numbers of surfaces of general type
  • Elliptic curves and surfaces
  • Modular forms (especially with CM or non-congruence)
  • Calabi-Yau threefolds - modularity and non-liftability
  • Modularity of higher-dimensional Calabi-Yau varieties
  • Dynamics on K3 surfaces, in particular supersingular ones
  • Sphere packings and Mordell-Weil lattices

Papers

M. Schütt (2015): Moduli of Gorenstein Q-homology projective planes
arXiv: 1505.04163

M. Schütt (2015): Picard numbers of quintic surfaces, Proc. LMS 110 (2015), 428-476
arXiv: 1308.2525

N. D. Elkies, M. Schütt (2015): Genus 1 fibrations on the supersingular K3 surface in characteristic 2 with Artin invariant 1, Asian J. Math. 19 (2015), 555-582
arXiv: 1207.1239

S. Rams, M. Schütt (2015): 64 lines on smooth quartic surfaces, Mathematische Annalen, June 2015, Volume 362, Issue 1-2, pp 679-698
DOI: 10.1007/s00208-014-1139-y
arXiv: 1212.3511

S. Rams, M. Schütt (2015): At most 64 lines on smooth quartic surfaces (characteristic 2)
arXiv: 1512.01358

S. Rams, M. Schütt (2015): 112 lines on smooth quartic surfaces (characteristic 3), Quart. J. Math. 66 (2015), 941-951
arXiv: 1409.7485